How To Deal With Toxic Epideemal Necrolysis (NET)?

Illustration of How To Deal With Toxic Epideemal Necrolysis (NET)?
Illustration: How To Deal With Toxic Epideemal Necrolysis (NET)? healthjade.net

Assalamualikum … it’s been 10 years I have a skin disease in the soles of the feet, cracked, the heat has also been treated with doctrine and getting natural but not healed. 3 months ago I was referred to a skin specialist because it was probably severe and pus appeared dry, when I was diagnosed with Lyell Syndrome (NET). It’s been treated for 2 months. Given the drug Methylprednisolone 4mg. Cetirizine. antibiotics. Ketchokenazole. and ointment clindamycin.cetirizine.ketchokenazole (mixed) … alahamdulillah cured. after a few weeks the dry skin recurred but there was suppuration … can I use the same medicine and ointment again? Bgaimna, should I treat it?

1 Answer:

Thank you for the question.


Toxic epidermal necrolysis (NET) is a disease caused by an acute reaction characterized by the death of skin tissue and peeling of the epidermis (outer layer of skin) more than 30% of the body surface area. Complaints in NET can be in the form of pain, blisters, burning sensation, involving mucosa which is characterized by mouth ulcers, pain when urinating, dry eyes and can cause death. Patients with NET generally recover within 8-12 days. While the reconstruction of peeling skin takes several weeks. However, the healing time varies from person to person because it depends on the patient's condition and the severity of the disease.


NET is generally caused by drug reactions, such as sulfonamides, beta lactam antibiotics (eg cephalosporins), anticonvulsants, paracetamol, allopurinol, nevirapine, as well as nonsteroidal anti-inflammatory drugs, especially melelocicamataupiroxicam. But it can also be caused by other conditions, such as:

Heredity
Infection, such as mycoplasma and HIV.
Immunization, although this is very rare.
Lupus disease.

If you have previously been treated with the same complaint and are said to have NET disease, you should immediately consult the complaint back to your dermatologist or immediately visit the emergency room of the nearest hospital to get help. Because this disease is dangerous and can cause death, it requires proper treatment. The doctor will conduct question and answer, physical examination, and maybe some supporting examinations to determine the cause of the complaint and provide appropriate therapy.


It is better to avoid using drugs without doctor's advice, consume fluids according to doctor's instructions to prevent dehydration due to skin peeling, and immediately check with the doctor or emergency room nearest hospital for treatment to prevent serious complications.


Thus, hopefully useful,

: by

Related Question

The Solution To Overcome Impotence?

The Solution To Overcome Impotence?

(1 year ago)

I just married a wife for 1 month only when I was before having sex my orgasm was high but when having sex with my orgasm wife went down but sometimes I can still orgasm between me...

The Cause Of Acne Arises After The Use Of Oatmeal Masks?

The Cause Of Acne Arises After The Use Of Oatmeal Masks?

(1 year ago)

I have previously used oatmeal masks, but not often only occasionally and that did not cause strange reactions “. And now I have been using oatmeal masks for 1 week now, and ...

Can I Give A Fever Medicine From The Rectum Of A Child When The Fever Goes Up And Down?

Can I Give A Fever Medicine From The Rectum Of A Child When The Fever Goes Up And Down?

(1 year ago)

Hello, I want to ask, my child is 2 years old. The temperature of the body heat goes up and down, the soles of the feet feel cold, already taking medicine, but the heat is still up...

Leave a Reply

Your email address will not be published. Required fields are marked *